# SDR DL757040365

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 40,780 hours, 19,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND EMERGENCY LIGHTS FWD OF 1R AND 1L DOOR INOP.  REPLACED FUSE AT AFFECTED POWER SUPPLY PER MM.  OPN OF LIGHTS NORMAL.
